Alert archive / Alabama / Red Flag Warnings in 2010
Red Flag Warning 18, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Feb 17, 2010, 2:36 PM CST for 7 counties in Alabama. It took effect at Feb 18, 2010, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2010, 2:36 PM CST (20:36 UTC)
- In effect from
- Feb 18, 2010, 10:00 AM CST
- Expired
- Feb 18, 2010, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Wilcox County, AL
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
027 WWUS84 KMOB 172036 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 236 PM CST WED FEB 17 2010 ...RED FLAG WARNING REMAINS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE UNTIL 6 PM CST DUE TO PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING NOW IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE FROM 10 AM TO 6 PM CST THURSDAY DUE TO PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FOR SOUTH CENTRAL ALABAMA THURSDAY AFTERNOON DUE TO THE POTENTIAL OF PROLONGED RELATIVE HUMIDITY BELOW 25 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE FROM 11 AM TO 6 PM CST FRIDAY DUE TO THE POTENTIAL OF PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT... .DRY HIGH PRESSURE BUILDING INTO THE AREA ALONG WITH MODERATING DAYTIME TEMPERATURES WILL RESULT IN PROGRESSIVELY LONGER DURATIONS OF CRITICALLY LOW HUMIDITY VALUES ACROSS THE NORTHWEST FLORIDA PANHANDLE THROUGH FRIDAY AND FOR SOUTH CENTRAL ALABAMA ON THURSDAY. DISPERSIONS WILL ALSO BE RATHER HIGH DURING THE AFTERNOON HOURS WITH DEEP MIXING AND TRANSPORT WINDS NEAR 15 MPH. FLZ001>006-181245- /O.UPG.KMOB.FW.A.0018.100218T1600Z-100219T0000Z/ /O.NEW.KMOB.FW.W.0018.100218T1600Z-100219T0000Z/ /O.EXT.KMOB.FW.A.0019.100219T1700Z-100219T2300Z/ /O.CON.KMOB.FW.W.0017.000000T0000Z-100218T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 236 PM CST WED FEB 17 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY... ...FIRE WEATHER WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING FOR THE NORTHWEST FLORIDA PANHANDLE UNTIL 6 PM CST THIS AFTERNOON AND AGAIN ON THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 AM TO 6 PM CST FRIDAY DUE TO THE POTENTIAL OF PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT. RELATIVE HUMIDITY WILL STAY BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON...WITH TRANSPORT WINDS NEAR 15 MPH. PROGRESSIVELY LONGER DURATIONS OF CRITICAL RELATIVE HUMIDITY WILL OCCUR ON THURSDAY AND FRIDAY AFTERNOONS WITH VALUES LIKELY DROPPING BELOW 30 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ054>060-181245- /O.CON.KMOB.FW.A.0018.100218T1800Z-100218T2300Z/ WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 236 PM CST WED FEB 17 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED FIRE WEATHER WATCH FOR SOUTH CENTRAL ALABAMA THURSDAY AFTERNOON DUE TO THE POTENTIAL OF PROLONGED RELATIVE HUMIDITY BELOW 25 PERCENT. RELATIVE HUMIDITY VALUES ARE FORECAST TO DROP TO OR BELOW 25 PERCENT FOR SEVERAL HOURS ON THURSDAY AFTERNOON ACROSS SOUTH CENTRAL ALABAMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
620 WWUS84 KMOB 181148 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 548 AM CST THU FEB 18 2010 ...RED FLAG WARNING REMAINS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE FROM 10 AM TO 6 PM TODAY DUE TO PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING NOW IN EFFECT FOR SOUTH CENTRAL ALABAMA THIS AFTERNOON DUE TO PROLONGED RELATIVE HUMIDITY BELOW 25 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE FROM 11 AM TO 6 PM FRIDAY DUE TO THE POTENTIAL OF PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT... .MODERATING TEMPERATURES COMBINED WITH A CONTINUED VERY DRY AIRMASS WILL RESULT IN HUMIDITY VALUES DROPPING BELOW CRITICAL THRESHOLDS IN BOTH THE FLORIDA PANHANDLE AND SOUTH CENTRAL ALABAMA THIS AFTERNOON. SOME MODIFICATION IN DEWPOINTS IS EXPECTED ON FRIDAY WHICH SHOULD PREVENT THE ALABAMA COUNTIES FROM REACHING RED FLAG CRITERIA...BUT THE FLORIDA PANHANDLE IS LIKELY TO SEE SEVERAL HOURS BELOW 35 PERCENT. ALZ054>060-182300- /O.UPG.KMOB.FW.A.0018.100218T1800Z-100218T2300Z/ /O.EXB.KMOB.FW.W.0018.100218T1800Z-100218T2300Z/ WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 548 AM CST THU FEB 18 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON. RELATIVE HUMIDITY VALUES ARE FORECAST TO DROP TO OR BELOW 25 PERCENT FOR SEVERAL HOURS THIS AFTERNOON ACROSS SOUTH CENTRAL ALABAMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ001>006-190000- /O.CON.KMOB.FW.W.0018.100218T1600Z-100219T0000Z/ /O.CON.KMOB.FW.A.0019.100219T1700Z-100219T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 548 AM CST THU FEB 18 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY WILL OCCUR THIS AFTERNOON AND LIKELY AGAIN ON FRIDAY AFTERNOON ACROSS THE NORTHWEST FLORIDA PANHANDLE. HUMIDITY VALUES WILL DROP BELOW 30 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
188 WWUS84 KMOB 182000 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 200 PM CST THU FEB 18 2010 ...RED FLAG WARNING REMAINS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE THROUGH 6 PM THIS EVENING DUE TO PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING REMAINS IN EFFECT FOR PORTIONS OF SOUTH CENTRAL ALABAMA THROUGH 5 PM THIS AFTERNOON DUE TO PROLONGED RELATIVE HUMIDITY BELOW 25 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE FROM 11 AM TO 6 PM FRIDAY DUE TO THE POTENTIAL OF PROLONGED RELATIVE HUMIDITY BELOW 35 PERCENT... .SURFACE HIGH PRESSURE IS FORECAST TO MOVE EASTWARD ACROSS THE GULF COAST THROUGH FRIDAY. DRY IN THE NEAR TERM. FLZ001>006-191200- /O.CON.KMOB.FW.W.0018.000000T0000Z-100219T0000Z/ /O.CON.KMOB.FW.A.0019.100219T1700Z-100219T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 200 PM CST THU FEB 18 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. LATEST OBSERVATIONS INDICATE THAT HUMIDITIES HAVE DIPPED TO BELOW 25 PERCENT OVER MUCH OF THE WESTERN FLORIDA PANHANDLE. CRITICALLY LOW HUMIDITIES ARE FORECAST TO PERSIST THROUGH 6 PM THIS EVENING. DRY WEATHER IS AGAIN LIKELY ON FRIDAY. THE LATEST FORECAST CALLS FOR HUMIDITY VALUES TO RANGE FROM 25 TO 30 PERCENT OVER THE INTERIOR COASTAL COUNTIES ON FRIDAY...WHILE VALUES RANGE FROM 30 TO 35 PERCENT JUST SOUTH OF INTERSTATE 10. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE RED FLAG WARNING THIS AFTERNOON MEANS THAT FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. CRITICALLY LOW RELATIVE HUMIDITY INCREASES FIRE GROWTH POTENTIAL. THE FIRE WEATHER WATCH ON FRIDAY MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ054>060-182300- /O.CON.KMOB.FW.W.0018.000000T0000Z-100218T2300Z/ WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 200 PM CST THU FEB 18 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. LATEST OBSERVATIONS INDICATE THAT HUMIDITIES HAVE DIPPED TO AROUND 20 PERCENT. CRITICALLY LOW HUMIDITIES BELOW 25 PERCENT ARE FORECAST TO PERSIST THROUGH 5 PM THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. CRITICALLY LOW RELATIVE HUMIDITY INCREASES FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Feb 17, 11:25 AM CST, 3 hours 11 minutes earlier.
Area forecast discussion, Feb 17, 11:25 AM CST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1125 AM CST WED FEB 17 2010
.AVIATION [18Z ISSUANCE]...VFR CONDITIONS EXPECTED NEXT 24HRS. /10
.................PREVIOUS DISCUSSION............................
.SHORT TERM...(TODAY AND TONIGHT) MAIN AXIS OF MID TO UPPER TROF
OVER MUCH OF THE EASTERN CONUS WILL SHIFT EAST OF THE CWFA LATE THIS
AFTERNOON AND TONIGHT...GIVING WAY TO HIGH PRESSURE NEAR THE SFC
OVER MUCH OF THE MS RIVER VALLEY AND NORTH CENTRAL CONUS. THIS
PATTERN WILL CONTINUE TO GIVE WAY TO MOSTLY CLEAR SKIES THROUGH
TONIGHT WITH MORE COLD AIR MOVING SOUTHWARD TOWARDS THE CENTRAL GULF
COAST REGION. AS A RESULT CONDITIONS WILL CONTINUE TO BE ON THE
COOL SIDE THROUGH TONIGHT WITH HIGHS MOSTLY IN THE LOWER 50S WELL
INLAND AND IN THE MID 50S FURTHER SOUTH TO THE IMMEDIATE COAST. FOR
TONIGHT WITH SFC RIDGE BUILDING IN FROM THE WEST SOME PLACES COULD
DECOUPLE NEAR THE SFC OVERNIGHT...RESULTING IN TEMPS LOWERING TO THE
MID 20S GENERALLY NORTH OF THE I-10 CORRIDOR AND IN THE UPPER 20S TO
LOWER 30S CLOSER TO THE COAST. AT THIS TIME NOT EXPECTING A HARD
FREEZE DUE TO LIMITED DURATION...LESS THAN 5 CONSECUTIVE
HOURS...OVER INTERIORS SECTIONS THOUGH WILL BE MONITORED CLOSELY
THROUGHOUT THE DAY. 32/EE
(THURSDAY THROUGH FRIDAY NIGHT) WE WILL CONTINUE TO SEE A MODERATION
IN TEMPERATURES THROUGH THE END OF THE WEEK AS THE UPPER LEVEL FLOW
BECOMES ZONAL AND HIGH PRESSURE GRADUALLY SHIFTS EAST OF THE REGION.
MOST LOCATIONS SHOULD REACH THE UPPER 50S FOR THURSDAY HIGHS WITH LOW
60S ANTICIPATED BY FRIDAY AFTERNOON OVER MUCH OF THE AREA. STILL VERY
COLD FOR THURSDAY NIGHT AS THE SFC HIGH SITS DIRECTLY OVERHEAD. SO WE
ARE LIKELY TO SEE ANOTHER NIGHT OF MID 20S INLAND TO LOWER 30S ALONG
THE COAST. LOWS SHOULD BE SEVERAL DEGREES WARMER FRIDAY NIGHT AS THE
SFC RIDGE MOVES EAST AND A LIGHT RETURN FLOW SETS UP. IT LOOKS TO BE
ONE OF THOSE NIGHTS WITH A LARGE CONTRAST IN TEMPS. LOWS NEAR 30
LIKELY OVER SOUTH CENTRAL ALABAMA WHERE WINDS ARE APT TO GO CALM DUE
TO PROXIMITY OF THE SFC HIGH...WITH LOWS NEAR 40 CLOSER TO THE COAST.
34/JFB
.LONG TERM...(SATURDAY THROUGH TUESDAY) UPPER LEVEL ZONAL FLOW WILL
STAY WITH IS FOR MUCH OF THE WEEKEND. WHILE MEDIUM RANGE GUIDANCE
FORECASTS A MORE AMPLIFIED PATTER BY MIDWEEK AS THE SPLIT FLOW OVER
THE WEST BREAKS DOWN...THERE ARE DIFFERENCES IN THE TIMING/PHASING
OF THE SOUTHERN AND NORTHERN STREAM DISTURBANCES. HAVE SEEN
VARIABILITY IN BOTH THE GFS AND ECMWF...WHICH IS A SIGN TO STAY
CONSERVATIVE ON THE FORECAST UNTIL THE FINER DETAILS CAN BE RESOLVED.
THE ONE CLEARER CUT ITEM FOR THE WEEKEND WILL BE TEMPERATURES NEAR OR
EVEN SLIGHTLY ABOVE NORMAL AS A LIGHT ONSHORE FLOW DEVELOPS. A COLD
FRONT LOOKS TO STALL NORTH OF THE CWA OVER THE WEEKEND...WITH THE
ECMWF BRINGING THE FRONT MUCH CLOSER TO THE AREA BEFORE STALLING
COMPARED TO THE GFS. JUST HOW CLOSE THE FRONT MAKES IT WILL DETERMINE
THE EXTENT OF RAIN CHANCES SATURDAY NIGHT INTO SUNDAY. BY MONDAY...A
SFC LOW DEVELOPS TO OUR WEST AND HELPS TO BRING THE FRONT THROUGH THE
AREA. THEREFORE...BEST RAIN CHANCES SHOULD OCCUR ON MONDAY WITH THE
POTENTIAL FOR SOME THUNDER AS WELL WITH GUIDANCE SHOWING AT LEAST
SOME INSTABILITY. WILL ONLY CARRY 30/40 POPS SUNDAY AND MONDAY FOR
NOW GIVEN THE AFOREMENTIONED LACK OF CONSISTENCY IN BOTH THE GFS AND
ECMWF. THE LATEST MODEL CONSENSUS DOES SHOW A RETURN TO BELOW NORMAL
TEMPERATURES FOR TUE BEHIND THE FROPA. 34/JFB
&&
.MARINE...A MODERATE TO STRONG OFFSHORE FLOW WILL GRADUALLY DECREASE
TODAY THEN REBUILD OVERNIGHT DUE TO MORE COLD AIR DRAINAGE. AS A
RESULT WILL CONTINUE MENTION EXERCISE CAUTION 20 TO 60 NM OUT TODAY
AND TONIGHT. NORTHERLY WINDS AND SEAS WILL DECREASE BETTER ON
THURSDAY AS A SURFACE RIDGE OF HIGH PRESSURE BUILDS OVER THE CENTRAL
GULF COAST REGION. A LIGHT SOUTHERLY WIND FLOW WILL DEVELOP LATE
FRIDAY AND GRADUALLY BUILD OVER THE WEEKEND IN RESPONSE TO A COLD
FRONT APPROACHING FROM THE WEST. THE FRONT IS EXPECTED TO MOVE ACROSS
THE MARINE AREA DURING THE DAY ON MONDAY GIVING WAY TO A STRONG
OFFSHORE FLOW LATE MONDAY THROUGH MIDWEEK. 32/EE
&&
.FIRE WEATHER...DRY HIGH PRESSURE AND MODERATING TEMPERATURES WILL
ALLOW FOR RELATIVE HUMIDITIES TO BECOME CRITICALLY LOW THROUGH THE END
OF THE WEEK. A RED FLAG WARNING REMAINS IN EFFECT FOR THE FL
PANHANDLE THIS AFTERNOON AS THEY SHOULD SEE AROUND A 4 HOUR DURATION
OF RH LESS THAN 35 PERCENT. RH VALUES DROP EVEN LOWER ON THURSDAY AS
HIGH TEMPERATURES CLIMB INTO THE UPPER 50S. A FIRE WEATHER WATCH
REMAINS IN EFFECT FOR THE FL PANHANDLE AND A WATCH HAS ALSO BEEN
ISSUED FOR SOUTH CENTRAL ALABAMA AS HUMIDITIES ARE FORECAST TO DROP TO
OR BELOW 25 PERCENT FOR AT LEAST 4 HOURS. A WATCH HAS ALSO BEEN ISSUED
FOR FRIDAY FOR THE FL PANHANDLE. 34/JFB
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 54 29 58 31 / 00 00 00 00
PENSACOLA 53 30 59 33 / 00 05 00 00
DESTIN 52 35 56 36 / 00 00 00 00
EVERGREEN 51 24 58 25 / 00 05 00 00
WAYNESBORO 52 24 57 25 / 00 00 00 00
CAMDEN 50 25 57 24 / 05 00 00 00
CRESTVIEW 55 25 59 25 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM NOON THURSDAY TO 5 PM THURSDAY FOR THE
FOLLOWING ZONES: BUTLER...CONECUH...COVINGTON...CRENSHAW...
ESCAMBIA...MONROE...AND WILCOX.
FL...FIRE WEATHER WATCH FROM 10 AM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM NOON FRIDAY TO 5 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING FROM 11 AM WEDNESDAY TO 6 PM WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Feb 17, 5:50 AM CST, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 550 PM CST WED FEB 17 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-181200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 550 AM CST WED FEB 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY... ...A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM THIS MORNING GENERALLY FOR ALL AREAS NORTHWEST OF A LINE STRETCHING FROM MCLAIN MISSISSIPPI TO MCINTOSH TO MONROEVILLE TO PINE APPLE IN ALABAMA... DRY CONDITIONS WILL CONTINUE TO INCREASE THE RISK OF WILDFIRES TODAY RESULTING IN AFTERNOON RELATIVE HUMIDITIES FALLING BELOW CRITICAL THRESHOLDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY EVENING THROUGH MONDAY DRY CONDITIONS WILL CONTINUE TO INCREASE THE RISK OF WILDFIRES THROUGH FRIDAY RESULTING IN AFTERNOON RELATIVE HUMIDITIES FALLING BELOW CRITICAL THRESHOLDS. OTHERWISE...NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER WILL NOT BE REQUIRED FOR THE NEXT SEVERAL DAYS.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 5:17 AM CST | Fire Weather Watch | MOB | 48 hr |
Nearby
Red Flag Warnings in Alabama, 2010Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.